We prove existence and uniqueness of solutions to a class of porous media equations driven by the fractional Laplacian when the initial data are positive finite Radon measures on the Euclidean space Rd. For given solutions without a prescribed initial condition, the problem of existence and uniqueness of the initial trace is also addressed. By the same methods we can also treat weighted fractional porous media equations, with a weight that can be singular at the origin, and must have a sufficiently slow decay at infinity (power-like). In particular, we show that the Barenblatt-type solutions exist and are unique. Such a result has a crucial role in Grillo et al. (Discret Contin Dyn Syst 35:5927–5962, 2015), where the asymptotic behavior of solutions is investigated. Our uniqueness result solves a problem left open, even in the non-weighted case, in Vázquez (J Eur Math Soc 16:769–803, 2014).
Fractional porous media equations : existence and uniqueness of weak solutions with measure data / G. Grillo, M. Muratori, F. Punzo. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 54:3(2015), pp. 3303-3335.
|Titolo:||Fractional porous media equations : existence and uniqueness of weak solutions with measure data|
|Settore Scientifico Disciplinare:||Settore MAT/05 - Analisi Matematica|
|Data di pubblicazione:||2015|
|Data ahead of print / Data di stampa:||ago-2015|
|Digital Object Identifier (DOI):||http://dx.doi.org/10.1007/s00526-015-0904-4|
|Appare nelle tipologie:||01 - Articolo su periodico|